# SDR FTU2002F00000

- Difficulty date: October 22, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N444SC
- Make and model: Piper PA-42
- Aircraft serial: 428001034
- Engine: Pwa PT6A41
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 42042002
- Condition: Mismanufactured
- Location: Mlg Pivot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED TWO NEW MAIN LANDING GEAR DOWN LOCK PIVOT BRACKETS, FOUND THE SLOT SUED TO CREATE THE PIVOT CAPABILITY WAS IMPROPERLY MACHINED.  WHEN INSTALLED ON THE AIRCRAFT, THE PART WOULD NOT PIVOT DUE TO CLEARANCE PROBLEM REPLACEMENT ITEM ON THIS AIRCRAFT, ALONG WITH THE APPLICABLE BOLTS.
